# SDR ASOA2014122911995

- Difficulty date: December 19, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,033 hours, 31,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 2 NUTPLATES UNDER FLOORBOARD 251ALF ON RBL9 AND AT FS 409+16 AND FS 409+32.   REMOVED CORROSION IAW SRM 51-21-06.  REMOVED .023 MATERIAL THICKINESS .063" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  C/W REO 601R-53-21-064.
